PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1996 | 77 | 1 | 1-8
Tytuł artykułu

On the additive complements of the primes and sets of similar growth

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Czasopismo
Rocznik
Tom
77
Numer
1
Strony
1-8
Opis fizyczny
Daty
wydano
1996
otrzymano
1995-08-22
poprawiono
1996-05-26
Twórcy
  • School of Mathematics, Institute for Advanced Study, Olden Lane, Princeton, New Jersey 08540, U.S.A.
Bibliografia
  • [1] N. Alon and J. H. Spencer, The Probabilistic Method, Wiley-Intersci. Ser. Discrete Math. Optim., Wiley, New York, 1992.
  • [2] P. Erdős, Some results in additive number theory, Proc. Amer. Math. Soc. 5 (1954), 847-853.
  • [3] P. Erdős, On a problem of Sidon in additive number theory, Acta Sci. Math. (Szeged) 15 (1953-54), 255-259.
  • [4] P. Erdős, Problems and results in additive number theory, Colloque sur la Théorie des Nombres (CBRM, Bruxelles), 127-137.
  • [5] P. Erdős and A. Rényi, Additive properties of random sequences of positive integers, Acta Arith. 6 (1960), 83-110.
  • [6] H. Halberstam and K. F. Roth, Sequences, Springer, New York, 1983.
  • [7] D. Wolke, On a problem of Erdős in additive number theory, preprint, 1995.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav77i1p1bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.